# SDR UALA2012100305596

- Difficulty date: October 1, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 74,972 hours, 22,673 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RIGHT WING PERFORM STEP 1.  REMOVE EXISTING FASTENERS LOCATED IN THE CORRODED AREAS.  REF AVO ESC120524-5325-1.  REMOVED 6EA FASTENERS LOCATED IN CORRODED AREA TOP RIGHT WING.  REAMED 6 EA FASTENERS TO 1ST OVER, .324".  REAMED 6EA FASTENER HOLES TO 2ND OVER REF AVO.  HFEC INSP ACCOMPLISHED.  6EA FASTENERS INSTALLED AND NUTS CAP SEALED REF AVO.
